I heard that there were possible drug interactions if you take plavix and cymbalta together.
8 Aug 2009
It would be best to avoid taking Plavix and Cymbalta together, unless you absolutely need to. If you do have to take them together then you should be monitored.
Plavix (clopidogrel) and Cymbalta (duloxetine) have a moderate drug-drug interaction.
Serotonin reuptake inhibitors (SRIs) may potentiate the risk of bleeding in patients treated with agents that affect hemostasis such as anticoagulants, platelet inhibitors, thrombin inhibitors, thrombolytic agents, or agents that commonly cause thrombocytopenia. [ Plavix is an anticoagulant and Cymbalta is a selective serotonin and norepinephrine reuptake inhibitors (SSNRIs)].
MANAGEMENT: Caution is advised if SRIs are used in combination with other drugs that affect hemostasis. Close clinical and laboratory observation for hematologic complications is recommended. Patients should be advised to promptly report any signs of bleeding to their physician, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on plavix, prilosec and simvastatin since my first heart attrack in 2007. I have had two more heart catherizations since then due to new ...
1 answer • 24 Sep 2009
I am on Plavix because I am in A-fid at all time, but I have had a lot of bruises on my body is the Plavix causing this problem.
2 answers • 4 Nov 2009
I have cml I take 100mg daily and protonix for barets disease ,plavix aspirin and lipitor for vascular disease,wellbutrin and cymbalta for depression.
3 answers • 4 Jul 2011
about plavix treatment
0 answers • 29 Jul 2011
all of the ... prazole meds show that they keep plavix from working properly. Have taken omeprazole, nexium,dexilant, etc.
2 answers • 22 Dec 2011